This article will provide you with some information about aches and fatigue from candida symptoms. A woman I know has been taking Candex to kill the yeast and has been on the diet for a couple of weeks. Her brain fog problems have improved since she has been on the program. Other old symptoms are relatively unchanged so far. She has had some mild stomach aches, gas, etc with the program which she doesn't mind. But, there is a problem she is now concerning with.
She has been waking in the morning with her knees and hips hurting. This problem started before she started the program, but it rapidly became much worse after she was on it! She can hardly walk when she gets out of bed and seems to get better as she moves around. It has prevented her from taking more than 1/8 of the normal dose of Candex and it doesn't seem to be getting better. She bought a fiber supplement, just in case the problem has anything to do with leaky gut. She needs some help if I know the solution and have heard of similar problem.
Well, actually, my chiropractor told me that many of these detox products/protocols can cause dehydration which causes aches and fatigue. He said that in order to replace the electrolytes, you need to drink lots of water with tri-salts. Tri-salts contain sodium, potassium, calcium, and also some have trace minerals as well. I found mine on the net.
This has helped relieve my aches, but I wasn't taking Candex. I switch between grapefruit seed extract, olive leaf extract, and a homeopathic remedy.